Comptes Rendus
Ordinary Differential Equations/Dynamical Systems
Normal forms with exponentially small remainder: application to homoclinic connections for the reversible 02+iω resonance
Comptes Rendus. Mathématique, Volume 339 (2004) no. 12, pp. 831-838.

In this Note we explain how the normal form theorem already established (Iooss and Lombardi, J. Differential Equations, in press) for analytic vector fields with a semi-simple linearization enables to prove the existence of homoclinic connections to exponentially small periodic orbits for reversible analytic vector fields admitting a 02+iω resonance where the linearization is precisely not semi simple.

Dans cette Note on explique comment le théorème de formes normales avec reste exponentiellement petit déjà obtenu (Iooss et Lombardi, J. Differential Equations, à paraître) pour les champs de vecteurs analytiques ayant un linéarisé semi-simple peut être utilisé pour montrer l'existence d'orbites homoclines à des solutions périodiques exponentiellement petites pour les champs de vecteurs analytiques, réversibles au voisinage d'une résonance 02+iω où le linéarisé n'est précisément pas semi simple.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.10.002
Gérard Iooss 1; Eric Lombardi 2

1 IUF, Institut non linéaire de Nice, UMR 6618, 1361, routes des Lucioles, 06560 Valbonne, France
2 Institut Fourier, UMR 5582, université de Grenoble 1, BP 74, 38402 Saint-Martin d'Hères cedex 2, France
@article{CRMATH_2004__339_12_831_0,
     author = {G\'erard Iooss and Eric Lombardi},
     title = {Normal forms with exponentially small remainder: application to homoclinic connections for the reversible $ {0}^{2+}\mathrm{i}\omega $ resonance},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {831--838},
     publisher = {Elsevier},
     volume = {339},
     number = {12},
     year = {2004},
     doi = {10.1016/j.crma.2004.10.002},
     language = {en},
}
TY  - JOUR
AU  - Gérard Iooss
AU  - Eric Lombardi
TI  - Normal forms with exponentially small remainder: application to homoclinic connections for the reversible $ {0}^{2+}\mathrm{i}\omega $ resonance
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 831
EP  - 838
VL  - 339
IS  - 12
PB  - Elsevier
DO  - 10.1016/j.crma.2004.10.002
LA  - en
ID  - CRMATH_2004__339_12_831_0
ER  - 
%0 Journal Article
%A Gérard Iooss
%A Eric Lombardi
%T Normal forms with exponentially small remainder: application to homoclinic connections for the reversible $ {0}^{2+}\mathrm{i}\omega $ resonance
%J Comptes Rendus. Mathématique
%D 2004
%P 831-838
%V 339
%N 12
%I Elsevier
%R 10.1016/j.crma.2004.10.002
%G en
%F CRMATH_2004__339_12_831_0
Gérard Iooss; Eric Lombardi. Normal forms with exponentially small remainder: application to homoclinic connections for the reversible $ {0}^{2+}\mathrm{i}\omega $ resonance. Comptes Rendus. Mathématique, Volume 339 (2004) no. 12, pp. 831-838. doi : 10.1016/j.crma.2004.10.002. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.10.002/

[1] G. Iooss; M. Adelmeyer Topics in Bifurcation Theory and Applications, Adv. Ser. Nonlinear Dynam., vol. 3, World Scientific, 1992

[2] G. Iooss, E. Lombardi, Polynomial normal forms with exponentially small remainder for analytic vector fields, J. Differential Equations, in press

[3] E. Lombardi Oscillatory Integrals and Phenomena Beyond all Algebraic Orders. With Applications to Homoclinic Orbits in Reversible Systems, Lecture Notes in Math., vol. 1741, Springer-Verlag, Berlin, 2000

Cited by Sources:

Comments - Policy


Articles of potential interest

Travelling breathers in Klein–Gordon chains

Yannick Sire; Guillaume James

C. R. Math (2004)


Homoclinic solutions of reversible systems possessing an essential spectrum

Matthieu Barrandon

C. R. Math (2004)


Résonance 1 : 2 pour les champs de vecteurs réversibles

Matthieu Barrandon

C. R. Math (2002)